# SDR CALA2025051304649

- Difficulty date: May 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N13718
- Make and model: Boeing 737724
- Aircraft serial: 28937
- Aircraft time: 80,247 hours, 29,483 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Cable
- Condition: Out Of Tolerance
- Location: Zone 700
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT PULLS LEFT DURING INITIAL EVALUATION, FOUND NOSE WHEELS SLIGHTLY TURNING EV ERY TIME BYPASS LEVER IS OPERATED. SUSPECT INTERNAL LEAK. NOSE W HEELS NOT STAYING CENTERED WHEN BYPASS PIN LEVER IS OPERATED AFT ER SPEAKING WITH CREW, THEY EXPLAINED TILLER FELT ROUGH WHEN OPE RATING. DURING TIME THEY FELT AC PULLING LEFT, CREW SAID UNABLE TO COMPENSATE WITH RH RUDDER PEDAL AND AC STILL PULLED LEFT EVEN THOUGH RH RUDDER PEDAL WAS BEING USED FOLLOWED FIM 32-51 TASK 810 FOUND CABLES NWS-A AND NWS-B OUT OF TOLERANCE. ADJUSTED CABLES I.A.W AMM 32-51-00-820-805. REQUIRES STEERING CHECK FOR REPAIR CONFIRMATION. ADD EMP:U389299,U347692 PERFORMED TAXI/STEERING CHECK, NO DEFECTS NOTED. AIRCRAFT STEERING IS STRAIGHT. OK FOR SERVICE.
